# SDR SWIA201641849

- Difficulty date: January 12, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 29,103 hours, 24,547 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER L/E SKIN CHAFED.  R & R UPPER L/E SKIN IAW REO.
